Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does a Progesterone shot cause green and yellow vaginal discharge?

I am on progesterone both injection and vaginally I had my Embryo transfer this past Wednesday and I have had a yellowish greenish discharge since yesterday but kind of looks like what you would sneeze out if you were sick but it s not super green or bright green it s just a very pale yellowish green. Is this something for me to be concerned about.
Wed, 8 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

As per my experience of such patients, Progesterone vaginally can give certain discharge as mentioned here. I request to maintain local hygiene and hydration with plenty of liquids to prevent secondary bacterial infection.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am concerned i have an std. i have been experiencing some yellow-green discharge along with a “frothy” discharge. sometimes there’s cottage...